Advertisement

Ukrainian Mathematical Journal

, Volume 30, Issue 4, pp 366–370 | Cite as

Transitivity in the category of pseudostructures

  • P. Ya. Grushko
Article
  • 17 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    P. Ya. Grushko, “Some invariants of geometric structures,” Sib. Mat. Zh.,18, No. 5, 987–994 (1977).Google Scholar
  2. 2.
    P. Ya. Grushko, “Some properties of semiflat structures,” Vestn. Mosk. Cos. Univ., Ser. Mat. Mekh., No. 6, 3–11 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • P. Ya. Grushko
    • 1
  1. 1.Irkutsk State UniversityUSSR

Personalised recommendations